Aa
A
A
A
Close
Weight Loss & Healthy Lifestyle Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

Weight Loss Help - Post Prednisone - Limited Activity

I was diagnosed with aggressive chron's disease in 2009 I was put on a regime of Prednisone 50mg ever day. I gain 50 lbs in 6 weeks. I was on it for 5 months and have since been off but am having a very difficult time losing the weight. I am not able to go to the gym and do vigurous activity do to other medical conditions, and I dont dare take any supplements with my daily medications. I have reduced my calorie intake and now just finally and i seeing a little bit of results but my goal to return to atleast my pre-prednisone weight. I was wondering if anyone had any tip. Or has had these issue. I am looking for help I am disgusted with wha i see everyday and I want to do something but with the limited mobility it makes it difficult.
0 Responses
Popular Resources
14 super-healthy foods that are worth the hype
Small changes make a big impact with these easy ways to cut hundreds of calories a day.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Tips and moves to ease backaches
Here are 12 simple – and fun! – ways to boost your brainpower.